Inverse problem for the shape of the speech tract
Doklady Akademii Nauk, Tome 317 (1991) no. 4, pp. 856-858
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_317_4_a20,
author = {V. N. Sorokin},
title = {Inverse problem for the shape of the speech tract},
journal = {Doklady Akademii Nauk},
pages = {856--858},
year = {1991},
volume = {317},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_317_4_a20/}
}
V. N. Sorokin. Inverse problem for the shape of the speech tract. Doklady Akademii Nauk, Tome 317 (1991) no. 4, pp. 856-858. http://geodesic.mathdoc.fr/item/DAN_1991_317_4_a20/